Comparison between Adomian's method and He's homotopy perturbation method


Oezis T., YILDIRIM A.

COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol.56, no.5, pp.1216-1224, 2008 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 56 Issue: 5
  • Publication Date: 2008
  • Doi Number: 10.1016/j.camwa.2008.02.023
  • Title of Journal : COMPUTERS & MATHEMATICS WITH APPLICATIONS
  • Page Numbers: pp.1216-1224

Abstract

In this paper, it is revealed that modified form of He's homotopy perturbation method corresponds to Adomian's decomposition method for certain nonlinear problems. (c) 2008 Elsevier Ltd. All rights reserved.